JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 1, Article 8
On Equivalence of Coefficient Conditions

    Authors: Laszlo Leindler,  
    Keywords: Numerical series, Equiconvergence, Weyl multiplier.  
    Date Received: 24/01/07  
    Date Accepted: 12/03/07  
    Subject Codes:

26D15, 40D15.

    Editors: John Michael Rassias,  

Two equivalence theorems and two corollaries are proved pertaining to the equiconvergence of numerical series.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login